?

Log in

No account? Create an account
Eroticdreambattle [entries|archive|friends|userinfo]
Tony Grist

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

A Query [Jan. 25th, 2014|09:15 am]
Tony Grist
Ailz points out that my mother started taking codeine round about the time her mind started fogging up. Codeine- an opiate- is notoriously a fogger up of minds. Could the two things be connected?
linkReply

Comments:
[User Picture]From: poliphilo
2014-01-25 06:24 pm (UTC)
I'm on codeine for arthritic pain- and have been for several years. I'm proposing to take myself off it too.
(Reply) (Parent) (Thread)
[User Picture]From: sovay
2014-01-25 07:00 pm (UTC)
I'm proposing to take myself off it too.

That's worth starting straightaway and seeing what happens. In your mother's case, I would double-check with her doctor (I assume she has one) to run down the list of meds and see if there are other likely culprits, as well as just keeping them up to date on the situation. You don't want them thinking that she's on one regime of medications when in fact she's on another. Best of luck.
(Reply) (Parent) (Thread)
[User Picture]From: poliphilo
2014-01-26 10:15 am (UTC)
Yes, we need to talk to her doctor.

But I don't trust doctors.
(Reply) (Parent) (Thread)